Metrics

From
Some Identities of the Degenerate Poly-Frobenius-Genocchi Polynomials of Complex Variables by Burak Kurt Turkish Journal of Analysis and Number Theory. 2021, 9(2), 30-37 doi:10.12691/tjant-9-2-3
Views
81
Html 81
Abstract 0
19 October 2021 (publication date) through 28 November 2021 *
86.42 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 148
PDF70
Epub48
XML25
PPT0
Figures3
Tables2
Export: 148
RIS41
BibTex63
Endnote44
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com